ติดตาม
Šime Ungar
Šime Ungar
Professor of Mathematics, Department of Mathematics, University of Osijek
ยืนยันอีเมลแล้วที่ mathos.hr - หน้าแรก
ชื่อ
อ้างโดย
อ้างโดย
ปี
Cluster analysis and applications
R Scitovski, K Sabo, F Martínez-Álvarez, Š Ungar
Springer, 2021
802021
Approximating surfaces by moving total least squares method
R Scitovski, Š Ungar, D Jukić
Applied mathematics and computation 93 (2-3), 219-232, 1998
451998
Matematička analiza 3
Š Ungar
PMF-Matematički odjel, Zagreb, 2002
312002
The relative Hurewicz theorem in shape theory
S Mardešić, Š Ungar
Glasnik matematički 9 (2), 317-327, 1974
261974
Matematicka analiza 3
Š Ungar
Matematicki odjel, PMF, Zagreb, 1994
241994
The Koch curve: A geometric proof
Š Ungar
The American Mathematical Monthly 114 (1), 61-66, 2007
212007
Kompleksna analiza
Š Ungar
PMF-Matematicki odsjek, Sveucilište u Zagrebu, 2009
202009
On an inequality of Ostrowski type.
JE Pecaric, S Ungar
JIPAM. Journal of Inequalities in Pure & Applied Mathematics [electronic …, 2006
192006
n-Connectedness of inverse systems and applications to shape theory
Š Ungar
Glasnik matematički 13, 371-376, 1978
91978
Rigid Sets of Dimension n – 1 in ℝ n
I Herburt, Š Ungar
Geometriae dedicata 76, 331-339, 1999
81999
On an inequality of Ostrowski type
J Pečarić, Š Ungar
Journal of inequalities in pure and applied mathematics 7 (151), 1-5, 2006
72006
Doživljaj matematike
PJ Davis, R Hersh, EA Marchisotto, GC Rota, Z Ungar, Š Ungar
Golden marketing, 2004
72004
The Freudenthal suspension theorem in shape theory
Š Ungar
Bulletin de l'Académie Polonaise des Sciences. Série des sciences …, 1976
71976
The best total least squares line in
D Jukić, R Scitovski, Š Ungar
7th International Conference on Operational Research-KOI'98, 311-316, 1999
61999
Moving total least squares for parameter identification in mathematical model
R Scitovski, Š Ungar, D Jukić, M Crnjac
Operations Research Proceedings 1995: Selected Papers of the Symposium on …, 1996
61996
More on the two-point Ostrowski inequality
M Matic, Š Ungar
J. Math. Inequal 3, 417-426, 2009
52009
On an inequality of Grüss type
J Pečarić, Š Ungar
Mathematical communications 11 (2), 137-141, 2006
52006
A remark on shape paths and homotopy pro-groups
Š Ungar
Nepoznat skup, 642-647, 1982
51982
Minimal distance index—A new clustering performance metrics
R Scitovski, K Sabo, D Grahovac, Š Ungar
Information sciences 640, 119046, 2023
42023
Ne baš tako kratak uvod u TEX, s naglaskom na LATEX2ε
Š Ungar
Sveučilište JJ Strossmayera u Osijeku, Osijek, 2002
42002
ระบบไม่สามารถดำเนินการได้ในขณะนี้ โปรดลองใหม่อีกครั้งในภายหลัง
บทความ 1–20